doctor thinks i have migraines and he prescribed me mobic. nobody in the forum mentions them for alleviating headaches so i'm curious if anybody has. also, in reading the warnings it mentioned that you shouldn't drink or smoke, both of which i do, both of which my doctor never asked me about. should i be worried? i've only taken one 7.5mg dose and didn't feel anything different than what my advil/excederin combo were doing. i'm only 1/4 thru my day and it's worn off. do i step up to 2 doses or should i let it build in my system for a bit? thanks for the help!
It may be a good idea to talk to the doctor about the side effects it could be bad on your stomach. Drinking and smoking may increase you headaches that may be why it's not working not preaching just saying be careful. Try to avoid psychiatric drugs of any kind alot of them have even worse side effects - talking from experience. I have very severe migraines that have put me in the hospital for days at a time. Toradol and Demoral worked the best to abort them when they get bad but you need to be careful about rebound headaches from to many narcotics though. NEVER take more than the doctor tells you call him/her first. Rest and less stress works great sometimes. Neurontin sometimes works good and it's a drug they can go up on if needed without to many problems.
Migraines are usually very symptom specific and on one side of your head and very pounding. When your heart pounds you will feel the worst pounding pain in your head. I got nausea and flashing lights.I thought mobic was mostly for arthritis - there are better drugs for migraines and/or headaches. I was prescribed fiorinal - fiorinal is with aspirin and fioricet with tylenol - both have caffeine and butalbytal which relaxes the blood vessels and is a mild barbiturate. If I took two right before the aura or nausea started I would almost always get rid of it within 20 minutes. I also would get a shot of toradol if I had to go to the hospital and compazine for nausea. The fiorinal was the best but can be addicting - only if you misuse and use it for daily living and not headaches so don't do that. I would have rebound headaches, which weren't migraines but headaches from taking too muh headache medicine more than 2 or 3 days in a row. That isn't as bad as a migraine but your Dr. should know what a migraine is. They are not regular headaches. Good luck.
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2011 • 4 answers
Posted 10 Oct 2012 • 1 answer
Posted 7 Mar 2013 • 11 answers
Posted 30 Aug 2013 • 1 answer
What type of headache comes with Harvoni migraine or regilar headache also where is the pain locate?
Posted 14 Mar 2015 • 1 answer